http://ir.sinica.edu.tw/handle/201000000A/35412
Title: | Kostant homology formulas for oscillator modules of Lie superalgebras | Authors: | Cheng, Shun-Jen Kwon, J. -H. Wang, W. |
Issue Date: | 2010-07 | Relation: | Advances in Mathematics 224(4), 1548-1588 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35412 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0001-8708&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.